# SDR GTIA010403

- Difficulty date: May 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334211
- Part serial: 20193
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ORD - ABORTED START ON LEFT ENGINE MAX, EGT 500 DEGREE TEMP RISE WAS VERY RAPID BEFORE ABORT, MAX N2 BEFORE FUEL WAS PLACED ON 20 PERCENT PNEUMATIC PRESS -40 PSI NORMAL FUEL FLOW.  REMOVED AND REPLACED LEFT ENGINE STARTER AND START VALVE, ENGINE RUN CHECKS GOOD WITH NORMAL PARAMETERS IAW MM 80-00-00.  (M)
